# SDR CA120724005

- Difficulty date: July 20, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC6
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Fitting
- Condition: Mismanufactured
- Location: Fuel System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

(CAN) MFG HAS DETERMINED THAT THE BORE AND THREADS OF THE FITTING HAVE BEEN MACHINED TOO DEEP RESULTING IN THE PART NOT CONFORMING TO THE DWG SPECIFICATION. MFG IS CONTINUING TO INVESTIGATE.
